# SDR E6RA200022001

- Difficulty date: October 6, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N623AC
- Make and model: Boeing 737230
- Aircraft serial: 23157
- Aircraft time: 30,773 hours, 27,598 cycles
- System (JASC): 2210 · Autopilot System
- Part: Filter
- Part number: M15733240005
- Part serial: NA
- Condition: Shorted
- Location: Coupler Chassis
- Part time: 150 hours
- Component: Yaw Damper Coup, Honeywell
- Component part number: 4084042911
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

YAW DAMPER COUPLER DISENGAGED DURING CLIMB OUT. WOULD NOT RE-ENGAGE. ITEM WAS DEFERRED IN ACCORDANCE WITH MEL. OPEN DEFERRAL WAS CLEARED BY REPLACING THE YAW DAMPER COUPLER.THE FAILURE WAS CONFIRMED BY THE REPAIR STATION. FAULTY COMPONENT WAS IDENTIFIED AS THE CHASSIS FILTER. THE FILTER WAS REPLACED AND UNIT TESTED AND APPROVED FOR RETURN TO SERVICE.
